Leninskie Gory 1, Moscow, 119991, Russia
Lomonosov Moscow State University
Bibliometric IDs:РИНЦ ORCID ResearcherID Scopus MathSciNet
Doctor of Physics and Mathematics, Professor of Department of Theoretical Mechanics and Mechatronics
2000-2005: Diploma with Honors of Faculty of Mechanics and Mechatronics, Lomonosov Moscow State University
2005-2008: Postgraduate student, Faculty of Mechanics and Mechatronics, Lomonosov Moscow State University
2008: Philosophy Doctor in Physics and Mathematics
2013-2014: Bourses d'excellence de post-doctorat Wallonie-Bruxelles International (Institute of Mechanics, Materials, and Civil Engineering,Université catholique de Louvain, Belgium)
2008-2021: Associate Professor, Faculty of Mechanics and Mechatronics, Lomonosov Moscow State University
Moiseev G. N., Zobova A. A.
Dynamics-Based Piecewise Constant Control of an Omnivehicle
2022, Vol. 18, no. 4, pp. 661-680
We consider the dynamics of an omnidirectional vehicle moving on a perfectly rough horizontal plane. The vehicle has three omniwheels controlled by three direct current motors. We study constant voltage dynamics for the symmetric model of the vehicle and get a general analytical solution for arbitrary initial conditions which is shown to be Lyapunov stable. Piecewise combination of the trajectories produces a solution to boundary-value problems for arbitrary initial and terminal mass center coordinates, course angles and their derivatives with one switch point. The proposed control combining translation and rotation of the vehicle is shown to be more energy-efficient than a control splitting these two types of motion. For the nonsymmetrical vehicle configuration, we propose a numerical procedure of solving boundary-value problems that uses parametric continuation of the solution obtained for the symmetric vehicle. It shows that the proposed type of control can be used for an arbitrary vehicle configuration.
Zobova A. A.
Comments on Ciocci M. C. et al. «Towards a Prototype of a Spherical Tippe»
2012, Vol. 8, No. 2, pp. 427-430
Zobova A. A.
Application of laconic forms of the equations of motion in the dynamics of nonholonomic mobile robots
2011, Vol. 7, No. 4, pp. 771-783
The paper considers a new laconic method for deriving the dynamical equations of nonholonomic systems proposed by Ya.V. Tatarinov in 2003 for description of the dynamics of wheel systems of three different types (piano wheel, carriages with roller-bearing wheels, with differential drive).